# SDR QXEA2013030700545

- Difficulty date: March 7, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 388
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 388 STRINGER CLIP  AT 24P IS CORRODED.  REMOVED STRINGER CLIP IAW SRM 51-42-05-02-01. INSTALLED REPLACEMENT STRINGER CLIP IAW SRM 51-42-05-02-01, REV 12.
